Azizi, A. and Zekhnini, A. and Taous, M. (2012) On the generators of the 2-class group of the field ℚ(√d, i). International Journal of Pure and Applied Mathematics, 81 (5). pp. 773-784.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

Let d be a square free integer such that the 2-class group of the field ℚ(√d, i) is of type (2, 2, 2). In this paper we give the generators of the 2-class group of ℚ(√d, i). © 2012 Academic Publications, Ltd.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/4105

Actions (login required)

View Item View Item